JournalsowrVol. 9 / No. 3DOI 10.4171/owr/2012/32

Reductions of Shimura Varieties

  • Laurent Fargues

    Université de Paris VI, France
  • Ulrich Görtz

    Universität Essen, Germany
  • Eva Viehmann

    TU München, Garching, Germany
  • Torsten Wedhorn

    Universität Paderborn, Germany
Reductions of Shimura Varieties cover

You need to subscribe to download the article.

Abstract

The workshop brought together leading experts in the theory of reductions of Shimura varieties. The talks presented new methods and results that intertwine a multitude of topics such as geometry and cohomology of moduli spaces of abelian varieties, p-divisible groups and Drinfeld shtukas, -adic Hodge theory, arithmetic intersections of cycles on Shimura varieties, Bruhat-Tits buildings, and -adic automorphic forms.